Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Brilinta cause poor memory and hallucination?

Hello, I am taking Brilinta 60mg. 1 tablet twice a day. I am a type 11 diabetic using Lantus 18 unites before bedtime for long term and Apidra on a sliding scale from 2 to 10 unites. I ve been on Brilinta since Nov.12,2016. I have noticed that my short term memory is getting quite bad and am hallucinating a lot. I do have macular degeneration but take nothing for it. I have a cochlear implant on my left ear as I am totally deaf, I take nothing for. And have osteoporosis but take nothing for it. My question to you is it possible for my memory and hallucination problem be caused by the Brilinta? Thank you. PS I had taken Plavix and Effient with no success due to side effects.
Fri, 8 Nov 2019
Report Abuse
Cardiologist 's  Response
Hello There

After going through your medical query I understand your concern and I would like to tell you that your memory loss is not related to brillita but with senile disease. It’s recommended for you to consult a neurologist for further evaluation and treatment.

Hopefully this information will guide you properly

Kind Regards
Dr Bhanu Partap
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello I have question for my mother. She has been showing some unusual actuvities. She forgets things she keeps like money, food on stove,etc. She...